# SDR USAA2010080691614

- Difficulty date: August 3, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 60,218 hours, 40,641 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 654645521
- Part serial: BN561
- Condition: Delaminated
- Location: Lt Wing
- Part time: 7,299 hours, 4,475 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - LEFT AILERON DELAMINATED AT WBL 583.  REPLACED LEFT AILERON IAW B737 SRM 51-70-16.
